# SDR P5CA2021080900300

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211342005
- Part serial: APMRA467
- Condition: Faulted
- Location: Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAINTENANCE MSG RH RIMU SHOW AND ENG RH EEC C2 MSG SHOW WHEN ENG RUNNING( IAW AMM 75-31-02-004-001-H02 REV 132 AND AMM 75-31-02-404-010-H02 REV 132 REMOVED AND REPLACED ENG 2 RH VSV ACTUATOR. IAW AMM 71-00-00-795-034-H03 REV 132 PERFORM ENG 2 IDLE RUN RH RH VSV ACTUATOR GROUND TEST & LEAK CHECK RESULT CONDITION CHECK SATISFACTORY AND NO LEAK FOUND )
